A variant of the Hungarian inventory control model

Warning The system is temporarily closed to updates for reporting purpose.

Noyan, Nilay and Prékopa, András (2006) A variant of the Hungarian inventory control model. International journal of production economics, 103 (2). pp. 784-797. ISSN 0925-5273

[thumbnail of stvkaf01893.pdf] PDF
Restricted to Repository staff only

Download (254kB) | Request a copy


The "Hungarian inventory control model" was initiated by Prékopa [1965. Reliability equation for an inventory problem and its asymptotic solutions. In: Pre´ kopa, A. (Ed.), Application of the Mathematics to Economics. Publication House of the Hungarian Academy of Science, pp. 317327] and Ziermann [1964. Application of Smirnov's theorems for an inventory control problem. Publications of the Mathematical Institute of the Hungarian Academy of Science Series B 8, 509518 (in Hungarian)], where the ordered amount is delivered in an interval, rather than at a time epoch according to some stochastic process and consumption takes place in the same interval. The problem is to determine the minimum level of initial safety stock that ensures continuous consumption, without disruption, in the whole time interval with a prescribed high probability. Prékopa [2006. On the Hungarian inventory control model. European Journal of Operational Research 171, 894914] has formulated a two-stage model with such interval type processes and probabilistic constraints. In this paper we modify the assumptions of those models and formulate simpler, numerically more tractable models. We also present numerical examples.
Item Type: Article
Uncontrolled Keywords: inventory control; stochastic programming; Brownian motion
Subjects: T Technology > TS Manufactures
Divisions: Faculty of Engineering and Natural Sciences
Depositing User: Nilay Noyan
Date Deposited: 20 Dec 2006 02:00
Last Modified: 21 Apr 2009 10:29
URI: https://research.sabanciuniv.edu/id/eprint/121

Actions (login required)

View Item
View Item